# SDR P5CA0200684

- Difficulty date: June 14, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 85,515 hours, 21,566 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA11A1173
- Part serial: G21678
- Condition: Failed
- Location: #1 Xfeed Valve
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: J, A

## Discrepancy

#1 CROSSFEED VALVE FAILED CLOSED DURING FLIGHT. RETURNED TO JFK PER MOD LGB. FUEL DUMP ACCOMPLISHED DUE TO AIR TURN-BACK. MX CTL NOTIFIED. REMOVED & REPLACED #1 CROSSFEED VALVE ACTUATOR IAW MM 28-22-02.  OPS CHECKED NORMAL.
